# SDR CA130501002

- Difficulty date: April 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Condition: Contaminated
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, THE SLATS DID NOT EXTEND AS COMMANDED. THE CREW DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY. OPERATOR MAINTENANCE SUSPECTS MOISTURE INGRESS TO RIGHT-HAND SLAT ACTUATOR NR 3 AS THE CAUSE OF THE PROBLEM. ACTUATOR REPLACED.
